# SDR SWAA116673

- Difficulty date: September 20, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 66,463 hours, 63,667 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Trim Tab
- Part number: 654645527C
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND LT WING AILERON TRIM TAB I/B T/E CORNER DELAMINATED.  REMOVED AND REPLACED TAB IAW MM.
